Evista User Reviews

Evista - User Reviews

Evista User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Evista sorted by most helpful. Patient Discussions FAQs


Comment from: Sandi, 45-54 on Treatment for less than 1 month (Patient) Published: August 06

I have been on evista for 2 weeks my stomach is severely bloated,I feel like I'm starting to get depressed,having mood swings,feeling very tired,no energy,I had a hysterectomy at 37 and now have osteoporosis.My grandmother died from severe fractures of the spine due to osteoporosis,I don't want to suffer like she did but don't think I can live with these side affects! I will just have to keep taking calcium with D and get serious about exercise! I'm going to stop taking Evista!

Comment from: Patti, 55-64 on Treatment for less than 1 month (Patient) Published: July 08

This is the 2nd time I tried to take this drug. I am having a lot of pain in both legs. I am trying to find a natural remedy for "borderline osteoporis". Pls advise

Comment from: bsg in pain, 45-54 on Treatment for 1-6 months (Patient) Published: May 23

Since start Evista approx.6 months ago, I have notice quite a few changes. I have RLS (restless leg syndrome) which caused legs to ache, move, tingle or cramp after relaxing in bed at night but couldn't understand why I my feet and ankles started to swell during the day. Right leg is consistanly aching. I have gained 24lbs. Most of the weight gain has been in the last 3 months. Gain 2 lbs a week for that last month. I usually stick to about 1200 calories a day. I wasn't associating any of these symptons to Evista until I read the side effects and most of the reviews. Will stop taking the medicine for a month and see if there is any improvement. Thanks to everyone that posted their reviews. They have helped me and hopefully many more woman.

Related Reading: restless leg syndrome

Comment from: 55-64 on Treatment for 2-5 years (Patient) Published: August 20

I have taken Evista for 3 years and have severe cramping,swelling and pain in my back and legs.My Dr.says its caused by my diabetes,but after reading these reviews I'm not so sure!I think I'll stop for a couple of weeks and see if there is improvement.Thanks so much to all who have shared your experiences here.

Related Reading: diabetes

Comment from: laughingeyes, on Treatment for 2-5 years (Patient) Published: April 10

since taking this drug, i have had charlie horses in my legs during the night, also bubbly feeling in my legs.

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: February 08

I started taking Evista two weeks ago and now have a lot of pain in my knee. I am going to discontinue use and see if this makes a difference.

Comment from: blueyegirl, 55-64 on Treatment for 2-5 years (Patient) Published: April 29

My doctor gave me this 2years ago. I had to switch doctors, went to a new doctor (Gyno) I was told I should have never been put on this because of heart attacts and strokes run in my family. I had to have a electro cartogram. Part of my heart is beating slower, they dont know why. I am thinking the Evista. Does anyone have this problem. Thanks Blueyegirl

Comment from: meme, 55-64 on Treatment for 1-2 years (Patient) Published: May 12

Couldn't take Actonel (caused severe uveitis) so was put on Evista. Worked fine for a year, but now have bad leg cramps most nights.

Related Reading: uveitis

Comment from: rombomambo, 35-44 Female on Treatment for 1-6 months Published: January 07

My mom has been on Evista for about 2 months. She began having cramping in her right leg. Now she had a stroke. An MRI was done and the doctors found a blood clot in her right lung. I wen to her house to get her medicattion to give to the doctors and happened to read the side effects of this drug. The side-effects listed were, pain in the legs and possible fatal stroke, among others. Now that I am reading these reviews I am positive the Evista caused her stroke.

Related Reading: stroke

Comment from: jj, 45-54 on Treatment for less than 1 month (Patient) Published: February 05

I have been taking Evista for three week now. It is now 3 am and I am up due to terrible pain in my knee. I have had pain in my knees and hips. Not sure yet if it is from the evista. I'm stopping it today and seeing if the pain goes away.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Healthy Bones

Get tips and advances in treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations